# SDR UPS03840481

- Difficulty date: April 13, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AT STA. 1723 CANTED FRAME, LONG.14L IS CRACKED.   CUT OUT DAMAGED LONG. SECTION FABRICATED AND REPLACED LONGERON SECTION I.A.W. SRM. 53-2-03 FIG. 10
